# SDR UIEA2015030200158

- Difficulty date: February 26, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 74724784
- Aircraft time: 87,754 hours, 16,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 209
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3L EMER LIGHT ON L3 DOOR INOPERATIVE.  RELAMPED EMER LIGHT ON L3 DOOR.  OPERATIONS NORMAL IAW AMM 33-50-01.
